# SDR 06FDEA03120

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313515
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND AT STA 1937 AND STA 1959 AFT LAV AIR EXHAUST   PORT.  REPAIR CARRIED OUT AS PER E.A.1-5330-103543 TITLE: SKINS AND PLATES- VACUUM WASTE  PORTS  DELETION AT BS 1937 AND BS 1959 RESPECTIVELY, BETWEEN LONGERON 39R AND 40R.   REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
